MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSE; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSE; REVERSE SHOULDER PROSTHESIS
Catalog Number 317-3208
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient underwent a conversion of system approximately 3 months after primary surgery due to dislocation.This dislocation resulted from a progressive loosening of the glenoid baseplate after the primary surgery.No actual, implied, or suspected link to fx product.
 
Event or Problem Description
Revision was performed approximately 3 months after primary surgery for baseplate loosening and dislocation.No fall or other trauma noted.Revision was a conversion to hemi configuration as a result of dislocation.Primary surgery occurred (b)(6) 2023.32 mm centered glenosphere, 32 mm + 3 standard humeral cup, glenoid baseplate, and 32/8 reverse stem explanted.Replaced with 36/12 long stem, 48 mm offset head, and 24/10 eccentric taper adapter.

Brand Name
HUMELOCK REVERSE
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
13465 midway rd
suite 100 & 101
dallas TX 75244
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
13465 midway rd
suite 100 & 101
dallas TX 75244
Manufacturer Contact
tristan mahler
13465 midway rd
suite 100 & 101
dallas, TX 75244
7137326920
MDR Report Key18088291
Report Number3014128390-2023-00040
Device Sequence Number5884442
Product Code PHX
UDI-Device Identifier03701037303696
UDI-Public03701037303696
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162455
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number317-3208
Device Lot NumberT1592
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Initial Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 102-0803 LOT: U0972; PART: 105-0029 LOT: T1305; PART: 105-3210 LOT: N2529
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexFemale